# SDR FDEA201901300228

- Difficulty date: January 30, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 50,814 hours, 22,625 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 146N53183
- Condition: Chafed
- Location: Bs 1708
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT PRESSURE DECK HAS 1 EA BLEND OUT, OUT OF LIMITS AT STA 1708 LBL 25.   INSTALLED DOUBLER REPAIR ON MAIN CABIN AFT DECK STA.1708 LBL.25, IAW B757 SRM 53-60  60-51-2R REPAIR 2 ALTERNATIVE I.
